# SDR SDR2004014

- Difficulty date: March 1, 2004
- Submitted: March 10, 2004
- Operation: Air carrier
- Aircraft: N399AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 399
- Engine: Pwa PW127
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: False Indication
- Location: Rt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

FIRE WARNING INDICATION ON RT ENGINE.  VISUAL INSPECTION REVEALED NO FIRE EVIDENCE.  OPERATIONAL CHECK OF THE SYSTEM FOUND SATISFACTORY.  THIS HAPPENED WHILE HOLDING SHORT FOR TAKEOFF.  LOOKS LIKE A TAIL WING ACTIVATED THE ENGINE WARNING LIGHT.
